Skip to Main content Skip to Navigation
Journal articles

Exponential stability of abstract evolution equations with time delay

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03166075
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, March 11, 2021 - 10:00:11 AM
Last modification on : Tuesday, October 19, 2021 - 11:38:41 AM

Identifiers

  • HAL Id : hal-03166075, version 1

Collections

Citation

Serge Nicaise, Cristina Pignotti. Exponential stability of abstract evolution equations with time delay. Journal of Evolution Equations, Springer Verlag, 2014, 15 (1), pp. 107-129. ⟨hal-03166075⟩

Share